Abilify withdrawal happens when someone is taking the medication and suddenly stops or when the dosage is significantly reduced. As with all psychotropic drugs, it is essential that a person wean off of the medication slowly and methodically, with the instructions and supervision of your physician.
If you consider discontinuing any medication, the prescribing physician should be consulted first. Together, you can come up with a plan to slowly lower the dosage over a set period of time to minimize any or all symptoms of withdrawal.
Withdrawal symptoms can be experienced both physically and psychologically.
Withdrawal can sometimes mimic symptoms and behaviors from the original psychosis. As a result, this can be mistaken for a relapse when it may not be. Some symptoms include:
It is important to note that withdrawal symptoms can also exist when someone is switching from one antipsychotic medication to another. Also, there are many side effects of Abilify and they should not be confused with withdrawal symptoms.
Help others learn about Abilify or other antidepressant meds. Share your experiences with our visitors.
Do you like to write poems? I invite you to share your depression poems here on the site. They don't have to be about being depressed. They can be about being happy too! Whatever you feel like writing about. Once you submit it, and I publish it, you'll have your own published web page!